# SDR ASAA2014100109276

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,404 hours, 9,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RT PACK LIGHT ILLUMINATED, LIGHT EXTINGUISHED DURING RESET.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER LOGGED "TCV" FAULT "THIS PACK" LAST LEG. CURRENT STATUS-NO FAULTS, NO PACK LIGHT ON RECALL.  NO HISTORY.  LT AND RT TEMP CONTROLLERS BITE NORMAL REF FIM 21-61, TASK 801.  RAN RT PACK-NO FAULTS REF FIM 21-53 TASK 808. GROUND VERIFICATION SUCCESSFUL.
